Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Thigh injured, on antibiotics, yeast infection symptoms, vaginal itching. Yeast infection treatment or itchy relief cream?

I was on three rounds of heavy duty antibiotics due to a sevre thigh injury. I was experiencing yeast infection symptoms and then I had my period and it cleared up but the vaginal itching has come back the last 3-4.days. Just wondering if I need to do a full yeast infection treatment or just get an itchy relief cream?
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
Hi,
Welcome to HCM.

Yes, a prolonged oral antibiotic therapy would be a precipitating factor for an yeast infection.
You had not mentioned your age and whether you are having Diabetes Mallitus.
Diabetes also predispose an yeast infection.
First of all the yeast infection is to confirmed by examination and with investigations. Redness of vagina, curdy white discharge or deposits over vaginal mucosa are common symptoms along with vaginal itching.

Anti-fungal antibiotics by oral route weekly once for 3-4 weeks along with Clotrimazole vaginal pessaries or vaginal gel will cure the the problem.
Inadequate treatment, diabetes and immuno-suppressive drugs may lead to a relapse.
Sex partners also to be treated simultaneously to get a better result.
Get well soon.
DR S.Murugan
Answered: Wed, 9 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor